# SDR 2006UALA01233

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 52,121 hours, 28,767 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5623481
- Condition: Inoperative
- Location: Aft Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF WING EMERGENCY LIGHT AFT OF RT WING INOP. LAMP INOPERATIVE.
